| Catalog Number |
151620607 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the locking mechanism tab on the anterior part of the implant was bent and would not allow proper insertion.There was approximately a one (1) minute surgical technique.There was no patient harm.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A manufacturing record evaluation were performed for the finished device dhr (b)(4), it was manufactured on 29-jun-2022.(b)(4) parts were manufactured per specification and all raw materials met specification, and no non-conformances were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation were performed for the finished device dhr (b)(4), it was manufactured on 29-jun-2022.27parts were manufactured per specification and all raw materials met specification, and no non-conformances were identified.
Event or Problem Description
Additional information received states that the affected side was the left knee.